# SDR BTH2002F00001

- Difficulty date: February 7, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N75387
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680298
- Engine: Lyc IO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL68256013
- Part serial: 601HA050R
- Condition: Inoperative
- Location: Rt Side
- Stage of operation: IN
- How discovered: V
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

MAGNETO RAN ROUGH ON RIGHT SIDE.  DURING RUN, MAGNETO FOR INSPECTION OF PROBLEM FOUND HALF OF RIGHT SIDE GEAR DRIVE TEETH BROKEN OUT.
